Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Undergoing FM. Took a HCG shot to burst follicle. Tube blocked. Why am I bleeding?

I am undergoing FM. I took a HCG shot to burst my follicle . the follicle had become large and formed a hemorrhagic cyst . the doc has called me for an ultrasound on my 2nd day of my period or if and when I do not get my periods. However, I had a mild blood stain and today I have a little more. Is it the cyst draining out or is it my periods? My period date should be on or after 3rd june. I am on progesterone tablets (the doc said - in case the preg happens, these would keep the preg so). P.S. My right tube is blocked and my spouse s sperm motility is 5 % in place of 25 %
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
1.TO CONCEIVE you need good motility of sperms.
2.your tubal block also reduce the conception rates. you can go for invitro fertilisation procedure to conceive.
4.consult an infertility specialist for discussion.
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor